# SDR UHLA201507190563

- Difficulty date: July 19, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 15,427 hours, 11,355 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Girt Bar
- Condition: Damaged
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING LEVER WILL NOT MOVE DOWN TO THE ARMED POSITION.  R & R GIRT BAR, OPS CHECKED GOOD IAW AMM 52-12-00.
